Alert archive / New Mexico / Special Weather Statements in 2021

Special Weather Statement, NWS Albuquerque, NM

July 2, 2021Valencia County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jul 2, 2021, 4:55 PM MDT for Valencia County, New Mexico. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2021, 4:55 PM MDT (22:55 UTC)
Expired
Jul 2, 2021, 5:30 PM MDT
In force
35 min
Issued by
NWS Albuquerque, NM

County Valencia County, NM

The radar

The Albuquerque radar (KABX), 71 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

968 
WWUS85 KABQ 022255
SPSABQ

Special Weather Statement
National Weather Service Albuquerque NM
455 PM MDT Fri Jul 2 2021
 
NMZ219-220-022330-
Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro
Area-
455 PM MDT Fri Jul 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VALENCIA AND NORTH
CENTRAL SOCORRO COUNTIES UNTIL 530 PM MDT...

At 453 PM MDT, Doppler radar was tracking a strong thunderstorm over
Veguita, or 8 miles south of Belen, moving west at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Jarales, Casa Colorada, Veguita, Las Nutrias, Sabinal, Abeytas, Rio 
Communities and Los Trujillos-Gabaldon.

This includes the following highways...
 Interstate 25 between Mile Markers 177 and 190.
 Highway 60 between Mile Markers 171 and 177.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead 
to localized flooding. Fast running water will quickly fill arroyos 
and ditches. Do not drive your vehicle through flooded roadways.


&&

LAT...LON 3446 10690 3464 10682 3463 10664 3437 10662
TIME...MOT...LOC 2253Z 069DEG 9KT 3454 10678 

$$

Shoemake

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 2, 3:17 PM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 2, 3:17 PM MDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
317 PM MDT Fri Jul 2 2021

.SYNOPSIS...
Showers and thunderstorms will remain in the forecast through the
holiday weekend and over the next week, as the North American Monsoon
is underway. Some of these storms may produce locally heavy rainfall
and flash flooding, particularly near recent burn scars. High
temperatures will begin a slow warm-up through the weekend and
remain within a few degrees of normal through the next week. Drier
air begins to work its way in towards the end of the next work week,
with the coverage of showers and thunderstorms on the downtrend.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...
We have extended the Flash Flood Watch through midnight Saturday
night.

Today's round of showers and thunderstorms, some with heavy rain, is
occurring over western and central NM. The east has been slower to
get going this afternoon. It's a bit more stable in the east, and
the steering flow is now north to south. So, it will be a little
harder to get convection going in the east, but showers are now
developing in Chaves and Curry Counties. Showers and storms, some
with heavy rain, will continue into tonight. High PW's and slow
moving storms will make for efficient rainfall. Most of the activity
will be slow to end, and there could be convection most of the night
in our southern zones bordering TX and Mexico. As the high gradually
builds near the Four Corners, storms may have slightly less coverage
Saturday and Saturday night, but most areas will see some rain aside
from the far northwest. The central and southwest mountains will
likely get the most rain, but just about anywhere could see heavy
rain from the stronger storms, with high PW's continuing and storms
move slowly from north to south, or northeast to southwest.

LONG TERM...(SUNDAY THROUGH FRIDAY)...
The upper-level high will remain over the Four Corners region on
Sunday. With weak steering flow, PWAT's approaching one to one and
and a half inches or greater, mid-level relative humidity greater
than 70%, and forecast soundings showing the "long, skinny" CAPE
profiles across southeast/ southwestern areas of the state Sunday
through Tuesday, the risk for locally heavy rainfall and flash
flooding continues. Storm motion will generally be to the south
around 10-15 mph. By late Monday night into Tuesday, the high begins
to shift westward across the Utah/Arizona border.

Models are in decent agreement that the high will migrate back to
the Four Corners late in the week and strengthen to 597 dam. With
drier air working its way into the state, showers and thunderstorms
are still in the forecast, but will be on the downtrend. High
temperatures stay near or above normal across western and central
areas through the week and below normal across the east, warming
by a few degrees towards the end of the work week.

CHJ/31

&&

.FIRE WEATHER...
No fire weather concerns are expected over the next several days as
a traditional monsoon pattern with abundant moisture will result in
a threat for significant wetting precipitation and higher
humidities. The one exception may be across the northwest zones,
closest to the upper high. This upper high previously in central TX
is shifting the Four Corners today, and remain there through the
holiday weekend. The high then shifts west and slowly strengthens
next week. Drier air rotating clock-wise around the high will
gradually filter into NM during the week, starting in the north.
Showers and thunderstorms will still be around through next week,
but with less coverage and maybe less intensity and rain, for the
second half of the week.

CHJ

&&

.AVIATION...
18Z TAF CYCLE
Mostly VFR conditions currently aside from MVFR at KLVS (OVC029) and
KTCC (OVC015). Numerous showers/scattered storms will develop over
the high terrain this midday and the   early afternoon, then
eventually impact the lower elevations as the day progresses. All
areas will be subject to storms save the immediate Four Corners area.
Slow/erratic storm motions are expected along with poor vis/cigs
within heavy pcpn cores. With more instability, a few of the more
robust updrafts may create brief hail. Mtn obscurations are also
likely within thunderstorm activity. Expect storm coverage to dwindle
across the northern half of NM by 06Z with activity persisting
overnight south of I-40 through 12Z. A return of MVFR, or possibly
lower, stratus is forecast in eastern NM tonight, but there is rather
low confidence on whether it could result in restrictions. Another
widespread round of showers and thunderstorms Saturday.

CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  65  94  65  96 /  20   5  10   5
Dulce...........................  50  88  51  89 /  30  30  10  20
Cuba............................  57  86  57  87 /  40  30  20  30
Gallup..........................  56  90  56  90 /  30  30  10  20
El Morro........................  54  83  55  85 /  50  50  20  30
Grants..........................  55  87  56  89 /  50  50  20  30
Quemado.........................  57  83  58  84 /  50  70  30  40
Magdalena.......................  60  82  61  85 /  60  60  30  50
Datil...........................  57  80  58  83 /  60  80  30  50
Reserve.........................  55  86  54  85 /  60  80  40  40
Glenwood........................  65  89  65  88 /  70  80  50  50
Chama...........................  47  82  49  81 /  40  50  20  50
Los Alamos......................  58  81  60  85 /  50  50  30  40
Pecos...........................  57  82  59  83 /  60  60  30  50
Cerro/Questa....................  45  83  47  82 /  60  60  20  40
Red River.......................  45  77  46  73 /  60  70  30  50
Angel Fire......................  43  74  43  76 /  70  70  30  50
Taos............................  52  85  53  86 /  50  50  20  40
Mora............................  49  79  51  80 /  60  70  30  50
Espanola........................  62  89  63  91 /  50  40  30  30
Santa Fe........................  59  83  61  85 /  50  50  30  40
Santa Fe Airport................  59  87  59  88 /  50  50  30  30
Albuquerque Foothills...........  65  88  67  90 /  50  40  30  30
Albuquerque Heights.............  65  89  67  92 /  50  30  20  20
Albuquerque Valley..............  65  91  67  94 /  50  30  20  20
Albuquerque West Mesa...........  66  90  68  93 /  50  30  20  20
Belen...........................  65  91  66  95 /  50  30  20  20
Bernalillo......................  65  92  66  94 /  50  30  20  20
Bosque Farms....................  64  90  65  94 /  50  30  20  20
Corrales........................  65  92  67  94 /  50  30  20  20
Los Lunas.......................  65  90  66  95 /  50  30  20  20
Placitas........................  63  87  64  90 /  50  40  30  30
Rio Rancho......................  65  91  67  93 /  50  30  20  20
Socorro.........................  65  89  67  94 /  50  40  30  30
Sandia Park/Cedar Crest.........  60  81  62  85 /  50  50  30  40
Tijeras.........................  60  84  62  88 /  50  40  30  40
Edgewood........................  57  85  57  88 /  50  50  30  40
Moriarty/Estancia...............  56  85  56  88 /  50  50  30  40
Clines Corners..................  55  79  57  85 /  60  60  30  40
Mountainair.....................  57  81  58  86 /  60  50  30  50
Gran Quivira....................  57  79  59  85 /  60  60  30  40
Carrizozo.......................  62  84  63  86 /  50  70  30  40
Ruidoso.........................  55  75  58  78 /  50  70  30  50
Capulin.........................  53  81  53  84 /  60  50  20  30
Raton...........................  55  85  55  87 /  70  60  20  40
Springer........................  57  85  56  89 /  70  60  20  40
Las Vegas.......................  54  80  55  85 /  70  60  30  40
Clayton.........................  61  84  63  90 /  50  30  30  30
Roy.............................  60  81  59  86 /  60  50  30  40
Conchas.........................  64  87  64  92 /  50  40  30  30
Santa Rosa......................  62  85  63  91 /  50  40  30  30
Tucumcari.......................  65  88  67  92 /  60  30  30  30
Clovis..........................  64  84  65  89 /  60  40  30  30
Portales........................  65  85  66  90 /  60  40  30  30
Fort Sumner.....................  65  86  66  92 /  50  30  30  20
Roswell.........................  69  88  70  93 /  60  40  30  20
Picacho.........................  63  82  64  87 /  50  70  30  40
Elk.............................  58  80  60  82 /  60  70  30  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday evening for the following
zones... NMZ208-226-238>240.

&&
Hazardous weather outlook, Jul 2, 4:27 AM MDT, 12 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
427 AM MDT Fri Jul 2 2021

NMZ201>241-031100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
427 AM MDT Fri Jul 2 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Showers and storms will be on the uptrend today and tonight, with
locally heavy rainfall and flash flooding possible. A Flash Flood
Watch is in effect through tonight for Lincoln and Chaves Counties as
well as the Southwest Mountains.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A continued threat of locally heavy rainfall and flash flooding will
persist through the holiday weekend into early next week with an
active Monsoon pattern in place. The threat for flash flooding will
be highest in and near recent burn scars. Some storms from Sunday
through at least Tuesday may produce strong wind gusts and small
hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

11

In the hours before

Local storm report, Jul 2, 11:40 AM MDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1140 AM MDT FRI JUL 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      4 W HAGERMAN            33.11N 104.40W
07/01/2021                   CHAVES             NM   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED DAMAGE TO
            BRIDGE ON MORGAN ROAD AND RIO FELIX WHERE
            VIDEO SHOWED RAPID MOVING WATER OVER THE
            BRIDGE WITH STRUCTURAL DAMAGE. ROADS DOWN
            STREAM ON THE RIO FELIX AT CHEROKEE RD,
            LINCOLN AVE AND SHOSHONI ROAD ARE CLOSED.
            RIO FELIX CRESTED AT 11.4 FT AT THE GAGE ON
            WIGGINS LN.

&&
Special weather statement, Jul 2, 3:10 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
310 PM MDT Fri Jul 2 2021

NMZ219-221-022145-
Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande
Valley/Albuquerque Metro Area-
310 PM MDT Fri Jul 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR BERNALILLO COUNTY UNTIL 345 PM
MDT...

At 309 PM MDT, Doppler radar was tracking a strong thunderstorm over
eastern Albuquerque, moving southwest at 5 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Albuquerque, Tijeras, Cedar Crest, Cedro, Carnuel and South Valley.

This includes the following highways...
 Interstate 40 between Mile Markers 160 and 176.
 Interstate 25 between Mile Markers 222 and 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Fast running water will quickly fill arroyos and ditches.

&&

LAT...LON 3519 10645 3506 10631 3488 10647 3508 10669
TIME...MOT...LOC 2109Z 048DEG 6KT 3509 10648

Shoemake
Special weather statement, Jul 2, 4:20 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
420 PM MDT Fri Jul 2 2021

NMZ218-222-223-022245-
Central Highlands-Santa Fe Metro Area-Estancia Valley-
420 PM MDT Fri Jul 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL AND
SOUTHEASTERN SANTA FE COUNTIES UNTIL 445 PM MDT...

At 420 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Galisteo, or 21 miles northeast of Moriarty,
moving southeast at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of western San Miguel
and southeastern Santa Fe Counties.

This includes Highway 285 between Mile Markers 256 and 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Fast running water will quickly fill arroyos and ditches.

&&

LAT...LON 3537 10583 3536 10584 3533 10583 3535 10579
      3535 10578 3525 10556 3504 10576 3522 10599
      3538 10585
TIME...MOT...LOC 2220Z 307DEG 11KT 3527 10585

Shoemake
Special weather statement, Jul 2, 4:26 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
426 PM MDT Fri Jul 2 2021

NMZ227-022300-
Johnson and Bartlett Mesas Including Raton Pass-
426 PM MDT Fri Jul 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
500 PM MDT...

At 425 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Segundo, or 25 miles west of Raton, moving
southeast at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of north central
Colfax County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Fast running water will quickly fill arroyos and ditches.

&&

LAT...LON 3699 10457 3672 10480 3673 10481 3675 10482
      3681 10489 3682 10491 3684 10493 3692 10503
      3700 10496 3700 10460
TIME...MOT...LOC 2225Z 307DEG 11KT 3695 10490

Shoemake
Special weather statement, Jul 2, 4:52 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
452 PM MDT Fri Jul 2 2021

NMZ221>223-022315-
Central Highlands-Estancia Valley-Sandia/Manzano Mountains Including
Edgewood-
452 PM MDT Fri Jul 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA FE AND NORTH
CENTRAL TORRANCE COUNTIES UNTIL 515 PM MDT...

At 452 PM MDT, Doppler radar was tracking a strong thunderstorm near
Stanley, or 12 miles northeast of Moriarty, moving south at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Edgewood, Moriarty, Stanley and Cedar Grove.

This includes the following highways...
 Interstate 40 between Mile Markers 191 and 215.
 Highway 285 between Mile Markers 257 and 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3523 10599 3523 10595 3519 10594 3520 10591
      3523 10590 3522 10572 3487 10571 3492 10618
      3523 10607
TIME...MOT...LOC 2252Z 001DEG 16KT 3511 10587

31
Special weather statement, Jul 2, 4:55 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
455 PM MDT Fri Jul 2 2021

NMZ219-220-022330-
Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro
Area-
455 PM MDT Fri Jul 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VALENCIA AND NORTH
CENTRAL SOCORRO COUNTIES UNTIL 530 PM MDT...

At 453 PM MDT, Doppler radar was tracking a strong thunderstorm over
Veguita, or 8 miles south of Belen, moving west at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Jarales, Casa Colorada, Veguita, Las Nutrias, Sabinal, Abeytas, Rio
Communities and Los Trujillos-Gabaldon.

This includes the following highways...
 Interstate 25 between Mile Markers 177 and 190.
 Highway 60 between Mile Markers 171 and 177.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Fast running water will quickly fill arroyos
and ditches. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3446 10690 3464 10682 3463 10664 3437 10662
TIME...MOT...LOC 2253Z 069DEG 9KT 3454 10678

Shoemake

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:11 PM MDTSpecial Weather StatementABQChaves34 min
Jul 1, 7:43 PM MDTFlash Flood Warning Considerable damage threatABQChaves3 hr
Jul 1, 10:49 PM MDTAreal Flood AdvisoryABQChaves6 hr
Jul 2, 12:57 AM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jul 2, 3:56 AM MDTFlash Flood WatchABQCatron, Chaves, Lincoln, Socorro42 hr
Jul 2, 7:50 AM MDTAreal Flood AdvisoryABQCurry3 hr
Jul 2, 1:04 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Jul 2, 1:56 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Jul 2, 2:02 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe3 hr
Jul 2, 2:13 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos3 hr
Jul 2, 2:25 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe3 hr
Jul 2, 2:39 PM MDTFlash Flood Warning Considerable damage threatABQMora3 hr
Jul 2, 3:01 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval119 min
Jul 2, 3:10 PM MDTSpecial Weather StatementABQBernalillo35 min
Jul 2, 3:27 PM MDTAreal Flood AdvisoryABQTorrance, Valencia2 hr
Jul 2, 3:38 PM MDTAreal Flood AdvisoryABQBernalillo112 min
Jul 2, 3:48 PM MDTAreal Flood AdvisoryABQSandoval, San Miguel, Santa Fe3 hr
Jul 2, 4:00 PM MDTAreal Flood AdvisoryABQBernalillo2 hr
Jul 2, 4:20 PM MDTSpecial Weather StatementABQSanta Fe25 min
Jul 2, 4:26 PM MDTSpecial Weather StatementABQColfax34 min
Jul 2, 4:32 PM MDTAreal Flood AdvisoryABQBernalillo118 min
Jul 2, 4:52 PM MDTSpecial Weather StatementABQSanta Fe23 min
Jul 2, 5:16 PM MDTSpecial Weather StatementABQTorrance29 min

Nearby

Special Weather Statements in New Mexico, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.